# SDR R61A20110021

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 10,643 hours, 8,318 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED E-2 FIRE MSG ON EICAS DURING CLIMB, CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM AND RE-SECURED CONNECTOR P2156 AND P2167, OPS CHECK GOOD.
